# SDR AALA202405163488

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 34,525 hours, 7,065 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Stuck
- Location: R2 Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R LAVATORY DOOR LOCK IS STUCK IN THE LOCK POSITION.  FLIGHT ATTENDANT HAD TO TAKE THE LAVATORY DOOR OFF THE HINGES TO ALLOW A PASSENGER OUT OF THE LAVATORY. REMOVED AND REPLACED MID LAVATORY DOOR
